2019
Том 71
№ 11

All Issues

Koneva N. P.

Articles: 3
Brief Communications (Russian)

Normal congruences with focal bicylindrical surfaces

Koneva N. P.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 1993. - 45, № 5. - pp. 718–720

A system of equations determining normal con~uences with focal surfaces (bicylinders) is found in a biaxial space of hyperbolic type by using a moving frame of the space and the method of Cartan exterior forms. The geometric construction of these congruences is presented.

Article (Ukrainian)

Darboux invariants of laplace transforms of normal congruences

Koneva N. P.

Full text (.pdf)

Ukr. Mat. Zh. - 1991. - 43, № 11. - pp. 1551–1557

Article (Ukrainian)

Two conjectures on congruence of a biaxial space

Koneva N. P.

Full text (.pdf)

Ukr. Mat. Zh. - 1989. - 41, № 11. - pp. 1471–1476